# SDR SWIA200718849

- Difficulty date: November 5, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 11,594 hours, 10,167 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 750005000
- Part serial: 0022T
- Condition: Malfunctioned
- Location: Mlg Selector
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6386 - ON APPROACH, GOT A "GEAR DISAGREE" WARNING MESSAGE AND MAIN GEAR WERE NOT SHOWING GREEN.  PERFORMED A MANUAL EXTENSION.  REPLACED MAIN LANDING GEAR SELECTOR VALVE IAW CRJ MM 32-32-10.
